Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 14, NWS Austin/San Antonio, TX

September 3, 2018Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 3, 2018, 11:38 PM CDT for Bexar County, Texas. It took effect at Sep 4, 2018, 9:14 AM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Sep 3, 2018, 11:38 PM CDT (04:38 UTC)
In effect from
Sep 4, 2018, 9:14 AM CDT
Expired
Sep 5, 2018, 8:53 AM CDT
In force
24 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Major

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salado Creek at Loop 13 (SACT2). The gauge peaked at 19.55 ft at Sep 4, 2018, 11:00 AM CDT.

actionminormoderate510152009/0409/0509/06
Action stage
15 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

517 
WGUS44 KEWX 040438
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1138 PM CDT Mon Sep 3 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Salado Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-042237-
/O.NEW.KEWX.FL.W.0014.180904T1414Z-180905T1353Z/
/SACT2.3.ER.180904T1414Z.180904T1600Z.180905T0153Z.NO/
1138 PM CDT Mon Sep 3 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Salado Creek At at Loop 13.
* from Tuesday morning to Wednesday morning...or until the warning is cancelled.
* At 11:15 PM Monday the stage was 5.5 feet.
* Flood stage is 18.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and continue to 
  rise to near 23.1 feet by tomorrow late morning. The river will fall below 
  flood stage by tomorrow evening.
* Impact...At 22.0 feet...Major lowland flooding reaches the Loop 13 bridge 
  floor. Secondary roads, low bridges and access roads are flooded and very 
  dangerous to motorists.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 at Loop 13         15   18    5.5   Mon 11 PM   9.9   9.1   6.2   6.0   5.7


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847

$$
3 follow-up statements
234 
WGUS84 KEWX 041319
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
819 AM CDT Tue Sep 4 2018

...The flood warning continues for the following rivers in Texas...

  Salado Creek At at Loop 13 Affecting Bexar County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-050720-
/O.EXT.KEWX.FL.W.0014.180904T1435Z-180905T0728Z/
/SACT2.3.ER.180904T1435Z.180904T1700Z.180904T1928Z.NO/
819 AM CDT Tue Sep 4 2018

 The flood warning continues for
  the Salado Creek At at Loop 13.
* At  7:15 AM Tuesday the stage was 11.1 feet.
* Flood stage is 18.0 feet.
* Major flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue to rise to
  near 22.3 feet by this afternoon. The creek will fall below flood stage by 
  this afternoon.
* Impact...At 22.0 feet...Major lowland flooding reaches the Loop 13 bridge 
  floor. Secondary roads, low bridges and access roads are flooded and very 
  dangerous to motorists..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 at Loop 13         15   18   11.1   Tue  7 AM   8.2   6.2   5.9   5.9   5.6


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$
892 
WGUS84 KEWX 041825
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
125 PM CDT Tue Sep 4 2018

...The flood warning continues for the following rivers in Texas...

  Leon Creek At I-35 Affecting Bexar County
  Salado Creek At at Loop 13 Affecting Bexar County
  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  Medina River At Hwy 281 Affecting Bexar County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-050215-
/O.EXT.KEWX.FL.W.0017.000000T0000Z-180905T0215Z/
/LKST2.2.ER.180904T1347Z.180904T1545Z.180904T2015Z.NO/
125 PM CDT Tue Sep 4 2018

 The flood warning continues for
  the Leon Creek At I-35.
* At  1:15 PM Tuesday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The creek will continue to fall to below flood stage by late this 
  afternoon.
* Impact...At 16.0 feet...Mobile homes upstream in Camargo Park near the San 
  Antonio Missions ball park are threatened. Numerous secondary and primary 
  roads and bridges flood above Kelly USA to below I-35. Flow approaches horse 
  barns and homes below Kelly USA..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 I-35               13   15   15.6   Tue  1 PM   7.0   3.5   3.1   3.0   2.9


&&

LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
      2926 9856 2941 9864             

$$

TXC029-051142-
/O.EXT.KEWX.FL.W.0014.000000T0000Z-180905T1142Z/
/SACT2.1.ER.180904T1427Z.180904T1615Z.180904T2342Z.NO/
125 PM CDT Tue Sep 4 2018

 The flood warning continues for
  the Salado Creek At at Loop 13.
* At  1:15 PM Tuesday the stage was 19.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The creek will continue rising to near 19.6 feet by this afternoon.
  The creek will fall below flood stage this evening.
* Impact...At 18.0 feet...Minor lowland flooding reaches numerous access and 
  secondary roads and low bridges..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 at Loop 13         15   18   19.2   Tue  1 PM  13.8   6.8   6.1   6.0   5.8


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

TXC029-493-051225-
/O.EXT.KEWX.FL.W.0018.180905T0148Z-180906T0340Z/
/ELMT2.1.ER.180905T0148Z.180905T0700Z.180905T1540Z.NO/
125 PM CDT Tue Sep 4 2018

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At 12:30 PM Tuesday the stage was 27.5 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to rise to near
  37.6 feet by after midnight tomorrow. The river will fall below flood stage by
  tomorrow late morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods 
  pastureland below San Antonio to below Floresville. Secondary roads and low 
  bridges, irrigation pumps, oil field pump jacks and tank batteries flood. 
  Livestock are cut off in low areas..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Elmendorf          33   35   27.5   Tue 12 PM  36.8  18.7  12.1  11.2  10.8


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$

TXC029-051225-
/O.EXT.KEWX.FL.W.0019.180904T2105Z-180905T1551Z/
/SAAT2.1.ER.180904T2105Z.180904T2300Z.180905T0351Z.NO/
125 PM CDT Tue Sep 4 2018

 The flood warning continues for
  the Medina River At Hwy 281.
* At  1:15 PM Tuesday the stage was 13.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and continue to rise 
  to near 21.6 feet by this evening. The river will fall below flood stage by 
  tonight.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Hwy 281            16   20   13.1   Tue  1 PM  10.6   3.7   3.2   3.2   3.1


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$
370 
WGUS84 KEWX 050117
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
817 PM CDT Tue Sep 4 2018

...The flood warning is cancelled for the following rivers in Texas...

  Leon Creek At I-35 Affecting Bexar County
  Salado Creek At at Loop 13 Affecting Bexar County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-050147-
/O.CAN.KEWX.FL.W.0017.000000T0000Z-180905T0215Z/
/LKST2.2.ER.180904T1347Z.180904T1545Z.180904T2006Z.NO/
817 PM CDT Tue Sep 4 2018

The flood warning is cancelled for
  the Leon Creek At I-35.
* At  7:46 PM Tuesday the stage was 12.7 feet.
* Flood stage is 15.0 feet.
* Forecast...The creek is below flood stage and will continue to
  fall to 4.5 feet by Thursday morning.


&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 I-35               13   15   12.7   Tue 08 PM   8.3   4.5   3.4   3.0   2.8


&&

LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
      2926 9856 2941 9864             

$$

TXC029-050147-
/O.CAN.KEWX.FL.W.0014.000000T0000Z-180905T1142Z/
/SACT2.1.ER.180904T1427Z.180904T1615Z.180904T2015Z.NO/
817 PM CDT Tue Sep 4 2018

The flood warning is cancelled for
  the Salado Creek At at Loop 13.
* At  7:15 PM Tuesday the stage was 16.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The creek is below flood stage and will continue to 
  fall to 6.6 feet by Thursday morning.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 at Loop 13         15   18   16.1   Tue 07 PM  14.3   6.6   6.1   6.0   5.8


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

BMW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 3, 9:13 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Sep 3, 9:13 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
913 PM CDT Mon Sep 3 2018

.UPDATE...
A Flash Flood Watch has been issued for the far southwest counties of
South Central Texas through Tuesday morning. Those counties are the
following: Dimmit, Frio, Kinney, Maverick, Medina, Uvalde, and
Zavala. The combination of several features such as abundant tropical
moisture pushing across the area, increased low level jet inflow and
an upper level disturbance between west Texas and Val Verde County
are expected to be responsible for possibly locally heavy rains
through Tuesday morning. Area Doppler radars have estimated rainfall
amounts of 1 to 4 inches over some of those areas the past 24 hours with
the potential for additional 2 to 4 inches of rainfall with isolated
6 inches by Tuesday morning.

HiRes models are in good agreement for the potential for locally
heavy rains through Tuesday morning mainly across the western half of
South Central Texas. For areas along and east of Highway 281,
rainfall amounts of one inch or less are possible for most areas,
however, isolated spots of 1 to 2 are possible with stronger storms.

&&

.PREV DISCUSSION... /ISSUED 717 PM CDT Mon Sep 3 2018/

UPDATE...
Please see the 00Z aviation forecast discussion below.

AVIATION...
A challenging aviation forecast is in store this period as convection
chances will largely be dominated by small scale features such as
outflow boundaries. Based on current radar data, it appears SAT will
stand the best chance for SHRA/TSRA over the next hour or so. The
next best shot at showers and storms is expected during the late
evening and early morning hours, primarily from SAT/SSF westward
into DRT. Should this scenario play out, we should see a decrease in
convection chances from late morning into early afternoon. With
daytime heating and likely plenty of outflow boundaries, another
round remains possible late Tuesday afternoon and evening.

PREV DISCUSSION... /ISSUED 245 PM CDT Mon Sep 3 2018/

SHORT TERM (Tonight through Tuesday Night)...
The coverage of showers and storms continues to increase across the
area this afternoon. The previous tropical low that was over SE Texas
yesterday is now over North Texas and is helping with the abundance
of activity in our northern CWA. For our western counties, broad
troughing continues with high moisture values streaming in from the
southwest. This same setup was in place last night and produced a
couple pockets of 4+ inches of rain fall in portions of Uvalde and
Bandera County. Cloud cover today has kept temperatures in check with
current values in the 80s and lower 90s.

For the late afternoon and evening, scattered to numerous showers
and storms are expected to continue. The initial focus of a higher
coverage area should be somewhere near the I35 corridor. Latest
satellite imagery shows that a weak boundary is moving south across
Blanco and northern Hays County. As this boundary continues to slowly
slide south it should help provide as a focus for shower and
thunderstorm activity. The latest runs of the HRRR and TTU WRF show
this area with pockets of locally heavy rainfall through the evening
hours with some weakening around the 11 pm to midnight hour. The
pockets of heavier rainfall could lead to the need for a Flood
Advisory or perhaps a Flash Flood Warning this afternoon and
evening.

The focus for possible heavy rainfall will then shift back west to
areas between Del Rio and San Antonio. Model guidance is in good
agreement that this is where the nocturnal low-level jet will set up.
Speeds at 850 mb within the jet should be around 20-25 knots with 10
knots of southerly flow on either side of the higher winds. We can
look at isentropic planes to best decipher low-level lift from the
nocturnal jets and the RAP/GFS are both showing strong upglide on the
305k surface with near saturation and lapse rates around 5 C/km in
this region. This should be more than sufficient for a decent area
of precip to develop. The HRRR shows this occurring beginning as
early as 8-9 PM with the best lift coming after midnight and
continuing through the overnight hours. Not expecting a prolonged
period of heavy rainfall, but pockets of heavier rain within the main
precip area will be possible. Will mention locally heavy rainfall in
this area too tonight.

Think we are close to needing a Flash Flood Watch for tonight,
especially for the western counties. Latest flash flood guidance is
around 1.5 inches an hour for the areas that received locally heavy
rainfall last night. PW values will be above 2 inches and these
rainfall amounts will certainly be possible. However, the heaviest
rainfall may occur southeast of this area where the current flash
flood guidance is 3+ inches in an hour. Will hold off for now but
mention the locally heavy rainfall in the grids and mention the
threat for flooding in the Hazardous Weather Outlook.

For tomorrow, the expected area of precip in our western counties
will be diminishing after sunrise with scattered activity expected
across most areas for the remainder of the day. Will show PoPs in the
30-60 percent range. Rain chances will drop off in the Tuesday Night
time frame with the favored area continuing to be in the western CWA
where the broad troughing continues.

LONG TERM (Wednesday through Monday)...
Rain chances are expected to continue to be elevated during the
long-term portion of the forecast as moisture values remain high and
the broad troughing/shear axis remains in place across the west.
There should not be much of a surface focus to help increase coverage
or amounts for much of the period. Will continue to mention locally
heavy rainfall in the HWO as any additional brief downpours on
already saturated soils could lead to localized flooding. There
could be a potential trough axis stretching into the Central and
Southern Plains by the end of next weekend. This could bring even
higher rainfall chances if it were to move as far south as the ECMWF
is showing. Will keep PoPs in the 20-30 percent range for now on Day
6/7.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              74  91  74  93  75 /  70  50  20  40  20
Austin Bergstrom Intl Airport  74  90  73  92  73 /  70  50  20  40  20
New Braunfels Muni Airport     74  90  73  92  73 /  70  50  30  40  20
Burnet Muni Airport            73  87  72  90  72 /  70  60  30  40  30
Del Rio Intl Airport           75  91  75  90  74 /  60  30  40  40  30
Georgetown Muni Airport        74  90  73  92  73 /  70  50  20  30  20
Hondo Muni Airport             74  92  74  93  73 /  80  50  40  40  30
San Marcos Muni Airport        74  91  73  92  73 /  70  50  30  40  20
La Grange - Fayette Regional   75  91  74  93  74 /  40  50  20  40  20
San Antonio Intl Airport       75  90  75  91  75 /  70  50  30  40  30
Stinson Muni Airport           76  92  76  93  75 /  70  50  30  40  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for Dimmit-Frio-Kinney-
Maverick-Medina-Uvalde-Zavala.

&&

Mesoscale/Aviation...Platt
Synoptic/Grids...17
Public Service/Data Collection...BMW
Hazardous weather outlook, Sep 3, 2:47 PM CDT, 8 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
247 PM CDT Mon Sep 3 2018

TXZ171>173-183>194-202>209-217>225-228-042000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
247 PM CDT Mon Sep 3 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Scattered showers and thunderstorms are possible across much of
South Central Texas today. Wind gusts up to 40 mph are possible
in the stronger storms. In addition pockets of locally heavy
rainfall could lead to localized flash flooding of creeks,
streams, and urban areas. The best areas for minor flooding will
be tonight near the I35 corridor, shifting to areas west of I35
late this evening and overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Isolated to scattered showers and thunderstorms are possible
across much of South Central Texas through the week into the
weekend. Isolated pockets of locally heavy rainfall could lead to
some minor flooding of creeks, streams, and urban areas. Wind
gusts up to 40 mph are possible in the stronger storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Sep 3, 7:57 PM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
757 PM CDT MON SEP 3 2018

TXZ218-040145-
Zavala TX-
757 PM CDT MON SEP 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA COUNTY UNTIL 845
PM CDT...

At 757 PM CDT, Doppler radar was tracking a strong thunderstorm near
Las Colonias, or near Crystal City, moving northwest at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Crystal City, La Pryor and Las Colonias.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2874 9975 2868 9986 2890 10010 2902 9991
TIME...MOT...LOC 0057Z 146DEG 17KT 2878 9986

PLATT
Local storm report, Sep 3, 9:54 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
954 PM CDT MON SEP 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     FLASH FLOOD      3 SSW TIMBERWOOD PARK   29.67N 98.49W
09/03/2018                   BEXAR              TX   EMERGENCY MNGR

            REPORT OF HIGH WATER ALONG GLASS CANYON ROAD
            IN STONE OAK. EVACUATIONS ARE ONGOING.

&&

BMW
Local storm report, Sep 3, 10:56 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1056 PM CDT MON SEP 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     FLASH FLOOD      CASTLE HILLS            29.52N 98.51W
09/03/2018                   BEXAR              TX   LAW ENFORCEMENT

            CARS STRANDED IN HIGH WATER AT LOOP 410 AND
            NW MILITARY DRIVE. DOZENS OF ROAD CLOSURES
            ACROSS SAN ANTONIO DUE TO HIGH WATER.

&&

BMW
Local storm report, Sep 3, 11:27 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 PM CDT MON SEP 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     FLASH FLOOD      1 SSE HILL COUNTRY VILL 29.56N 98.48W
09/03/2018                   BEXAR              TX   AMATEUR RADIO

            HAM RADIO REPORT OF WATER OVER THE ROADWAY
            AT BITTERS RD. AND HWY 281. ESTIMATED ABOUT
            8 INCHES OF RAINFALL.

&&

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:30 PM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
Sep 3, 7:57 PM CDTSpecial Weather StatementEWXZavala48 min
Sep 3, 8:43 PM CDTFlash Flood WarningEWXBexar, Comal3 hr
Sep 3, 8:50 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bexar, Dimmit, Frio, Kinney and 5 more16 hr
Sep 3, 9:46 PM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
Sep 3, 10:04 PM CDTFlash Flood WarningEWXBexar3 hr
Sep 3, 11:23 PM CDTAreal Flood AdvisoryEWXBandera3 hr
Sep 3, 11:25 PM CDTAreal Flood AdvisoryEWXDimmit3 hr
Sep 3, 11:48 PM CDTFlash Flood WarningEWXBexar, Comal3 hr
Sep 4, 12:06 AM CDTRiver Flood WarningEWXBexar3 hr
Sep 4, 12:57 AM CDTFlash Flood WarningEWXUvalde6 hr
Sep 4, 1:08 AM CDTFlash Flood WarningEWXBexar112 min
Sep 4, 2:02 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
Sep 4, 3:07 AM CDTFlash Flood WarningEWXBexar3 hr
Sep 4, 3:30 AM CDTAreal Flood AdvisoryEWXMaverick3 hr
Sep 4, 4:14 AM CDTRiver Flood WarningEWXUvalde4 hr
Sep 4, 4:39 AM CDTAreal Flood AdvisoryEWXFrio, Medina3 hr
Sep 4, 5:02 AM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala3 hr
Sep 4, 5:09 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio, Medina3 hr
Sep 4, 5:59 AM CDTFlash Flood WarningEWXBexar4 hr
Sep 4, 9:30 AM CDTRiver Flood WarningEWXBexar11 hr
Sep 4, 9:30 AM CDTRiver Flood WarningEWXBexar, Wilson33 hr
Sep 4, 9:30 AM CDTRiver Flood WarningEWXBexar28 hr
Sep 4, 9:58 AM CDTAreal Flood AdvisoryEWXBexar2 hr
Sep 4, 11:23 AM CDTAreal Flood AdvisoryEWXMedina, Uvalde112 min

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.